# SDR REXA2025060900642

- Difficulty date: April 29, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 37,573 hours, 26,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL ANGLE SUPPORT LOCATED BTW FS280.00 AND LBL9.00 TO RBL9.00.  CORROSION ON FLOOR PANEL ANGLE SUPPORT LOCATED BTW FS280.00 AND LBL9.00 TO RBL9.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-10-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
